# SDR V0XD20190227006

- Difficulty date: February 25, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 34,758 hours, 23,814 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: CC670129121
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SLAT BOX HOUSING BRACKET AT 1-1 IS CRACKED.    REMOVED AND REPLACED BRACKET(PN:CC670-12912-1) IAW CRJ 700 SRM 51-42-21, AND 51-40-11.
